Alert archive / Tennessee / Frost Advisories in 2007
Frost Advisory 3, NWS Memphis, TN
NWS Memphis, TN issued this frost advisory at Nov 2, 2007, 10:34 PM CDT for 17 counties in Tennessee. It took effect at Nov 3, 2007, 1:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2007, 10:34 PM CDT (03:34 UTC)
- In effect from
- Nov 3, 2007, 1:00 AM CDT
- Expired
- Nov 3, 2007, 10:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Memphis, TN
Counties Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 106 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1630 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMEG 030334 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1034 PM CDT FRI NOV 2 2007 ...AREAS OF FROST POSSIBLE OVERNIGHT ACROSS MUCH OF WEST TENNESSEE... TNZ001>004-019>021-048-050>055-090>092-031145- /O.NEW.KMEG.FR.Y.0003.071103T0600Z-071103T1500Z/ LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY- HARDIN- INCLUDING THE CITIES OF...UNION CITY...MARTIN...DRESDEN...PARIS... DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON... BOLIVAR...SAVANNAH 1034 PM CDT FRI NOV 2 2007 ...FROST ADVISORY IN EFFECT UNTIL 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT SATURDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MID TO UPPER 30S OVER MUCH OF WEST TENNESSEE. THIS WILL HELP PRODUCE AREAS OF FROST ACROSS THE ADVISORY AREA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
1 follow-up statement
000 WWUS74 KMEG 031505 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1005 AM CDT SAT NOV 3 2007 ...TEMPERATURES HAVE QUICKLY WARMED INTO THE 50S THIS MORNING AND THE FROST ADVISORY HAS EXPIRED... TNZ001>004-019>021-048-050>055-090>092-031615- /O.EXP.KMEG.FR.Y.0003.000000T0000Z-071103T1500Z/ LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY- HARDIN- INCLUDING THE CITIES OF...UNION CITY...MARTIN...DRESDEN...PARIS... DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON... BOLIVAR...SAVANNAH 1005 AM CDT SAT NOV 3 2007 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. $$ JLH
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Nov 2, 9:17 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Nov 2, 9:17 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 917 PM CDT FRI NOV 2 2007 .DISCUSSION... SKIES REMAIN CLEAR OVER MUCH OF THE REGION THIS EVENING. WITH LIGHT WINDS TEMPERATURES HAVE DROPPED INTO THE 40S OVER NORTHERN SECTIONS OF THE FORECAST AREA. WILL CONTINUE TO MONITOR TEMPERATURES TO SEE IF A FROST ADVISORY IS WARRANTED BUT FOR NOW WILL NOT ISSUE ONE. WILL UPDATE FORECAST TO REMOVE SOME EVENING WORDING BUT NO MAJOR CHANGES ARE PLANNED AT THIS TIME. && .PREV DISCUSSION... /ISSUED 346 PM CDT FRI NOV 2 2007/ DISCUSSION... SHORT TERM MODELS IN FAIRLY GOOD AGREEMENT ON THE WEEKEND WEATHER ACROSS THE MIDSOUTH. AFTER A CHILLY START THIS MORNING. TEMPERATURES HAVE RECOVERED INTO THE MIDDLE 60S DUE TO CLEAR SKIES AND DRIER AIR OVER THE REGION. BELIEVE TEMPERATURES TONIGHT WILL BE A FEW DEGREES WARMER THAN LAST NIGHT...BUT AREAS OF PATCHY FROST CANNOT BE RULED OUT OVER THE RURAL NORTHERN PORTIONS OF THE FORECAST AREA. OPTED AGAINST A FROST ADVISORY TONIGHT AS FRONT IF IT OCCURS WILL BE TOO PATCHY NATURE. ON SATURDAY...ANOTHER WEAK FRONT BURIED IN NORTHWEST FLOW ALOFT WILL APPROACH THE MIDSOUTH. AGAIN...MOISTURE WILL BE LIMITED WITH THIS FRONTAL BOUNDARY SO EXPECTING NOTHING MORE THAN A SLIGHT INCREASE IN CLOUD COVER. TEMPERATURES SATURDAY WILL BE SIMILAR TO TODAY AS THERE IS NOT MUCH COOLER AIR BEHIND BOUNDARY. BY SUNDAY...SOUTHERLY WINDS WILL INCREASE ACROSS THE MIDSOUTH WHICH WILL LEAD TO A GRADUAL WARMING TREND WITH TEMPERATURES SHOULD CLIMB INTO THE UPPER 60S AND LOWERS 70S. DRASTIC CHANGE IN THE WEATHER WILL ARRIVE MONDAY AS A STRONG COLD FRONT WILL MOVE THROUGH THE REGION. THE GFS AND EURO IN PRETTY GOOD AGREEMENT ON THIS SYSTEM...AND ONLY ARE SEPARATED BY SLIGHT TIMING DIFFERENCES. LATEST GFS RUN PUSHES THE FRONT THROUGH HERE A LITTLE QUICKER THAN THE PREVIOUS RUN...SO INCLUDED 20-30 POPS DURING THE DAY ON MONDAY TO JUST SOUTH OF THE TENNESSEE/MISSISSIPPI STATE LINE. PRECIP SHOULD END LATE MONDAY OR EARLY TUESDAY AS FRONT PUSHES OUT OF THE AREA. BEHIND THIS FRONT...MUCH COLDER AIR WILL FILTER INTO THE REGION AS 1031 MB HIGH SETTLES INTO THE MIDSOUTH. THIS BRING SOME OF THE COLDEST TEMPERATURES TO THE AREA SO FAR THIS FALL. GUIDANCE TEMPS APPEAR A LITTLE TOO WARM AT THIS TIME...SO UNDERCUT THE MEX AND ADJUSTED DOWNWARD CLOSER TO THE ENSEMBLE MEAN. TUESDAY NIGHT INTO WEDNESDAY MORNING MAY BE NEAR FREEZING TEMPS...WILL HAVE TO CONTINUE TO MONITOR FOR THE POSSIBILITY OF FREEZE WATCHES/WARNINGS. THURSDAY AND FRIDAY WILL BE DRY AND TEMPERATURES WILL MODERATE TO NEAR NORMAL VALUES AS THE HIGH PUSHES OFF TO EAST. && .PRELIMINARY POINT TEMPS/POPS... MEM 46 69 46 72 / 0 0 0 0 MKL 36 67 38 69 / 0 0 0 0 JBR 41 66 42 70 / 0 0 0 0 TUP 43 69 40 71 / 0 0 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Nov 2, 9:14 AM CDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 914 AM CDT FRI NOV 2 2007 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-031615- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 914 AM CDT FRI NOV 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SIGNIFICANT FREEZE IS POSSIBLE ACROSS PARTS OF THE MIDSOUTH TUESDAY NIGHT INTO WEDNESDAY MORNING...ESPECIALLY NORTH OF A JONESBORO ARKANSAS TO SOMERVILLE TENNESSEE TO SAVANNAH TENNESSEE LINE. FREEZE WATCHES AND WARNINGS MAY BE NEEDED. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 3:15 PM CDT | Frost Advisory | MEG | Crockett, Dyer, Fayette, Hardeman, Haywood, Lake and 2 more | 17 hr |
| Nov 3, 3:15 PM CDT | Freeze Warning | MEG | Carroll, Chester, Decatur, Gibson, Hardin, Henderson and 5 more | 17 hr |
Nearby
Frost Advisories in Tennessee, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.